|*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions. |
My Mum started on Gemzar for a month but they changed her over to 5FU as she was having it in combination with radiotherapy. Apparently the Gemzar is too toxic and hasn't been tested enough in combo with radiotherapy. She had a continuous drip in her arm for a week on either end of the radiotherapy and had the radiotherapy for a month, every day. The radiologists had only treated 3 other PC patients.
She is now in remission with blood cancer markers being zero and the tumour
has shrunk. We hope the combination has killed the tumour and she will
continue to have CT scans every 3 months. Her PC hadn't spread to liver or
lymph nodes. Hope this helps.....
Reply to this message | Return to Main Message List